MAUDE Adverse Event Report: QUICK-SET® PARADIGM®; QUICK-SET 110/6 PCC

QUICK-SET® PARADIGM®; QUICK-SET 110/6 PCC
Lot Number 5198456
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code Hyperglycemia (1905)
Type of Reportable Event Malfunction
Event or Problem Description
Unomedical reference number (b)(4).Event occurred in (b)(6).The patient reported that her infusion set detached from the site at the quick release when she was in the house.She was unable to get the set to lock back successfully with her site.Subsequently, she experienced high blood glucose level, which was treated with a manual injection and she also changed her set.The site location was above belly button and the pump was on the same side as the site.The infusion had been in use for less than 24 hours and the infusions were not stored, or used, in a place where they might have been exposed to extreme temperatures and humidity.There was no stress or pull on the tubing and the pump was not dropped with the set connected to the patient's body.No further information available.

Brand Name
QUICK-SET® PARADIGM®
Common Device Name
QUICK-SET 110/6 PCC
MDR Report Key8512006
Report Number3003442380-2019-01119
Device Sequence Number1921375
Product Code FPA
UDI-Device Identifier05705244006676
UDI-Public05705244006676
Combination Product (Y/N)N
PMA/510(K) Number
K160648
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Other
Type of Report Initial
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Expiration Date08/25/2017
Device Lot Number5198456
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/26/2018
Initial Report FDA Received Date04/13/2019
Patient Sequence Number1